# SDR SWAA2023081690187

- Difficulty date: August 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 18,846 hours, 9,379 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Separated
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH SIDE; SECOND PANEL AFT OF BULKHEAD SEPERATED FROM FLOOR<[01] OK TO CONTINUE PER MEL 25-16-01; SP1B;[02] R&R CARGO PANELS 141DW & 141FW IAW AMM 25-52-06
